DHEA & Addison’s Disease



In this video I’m sharing my experience with taking the DHEA supplement and the side effects, both positive & negative. The insomnia, skin, acne, oily hair, libido loss and increase and stamina.

I talk a bit about what DHEA, what it does and why the body uses it.

I am not a medical professional, just a fellow chronic illness warrior sharing my personal experience to help bring about an awareness and let others know they are not alone.

Light & Love,
Vanessa

source: https://dinhk.net/

Xem thêm các bài viết về Sức Khỏe: https://dinhk.net/category/suc-khoe/

Category
Tags

4 Responses

  1. alexandra walters says:

    I've had Addison's disease for 15 years and no doctor has ever brought up DHEA. I'm an RN and never thought about trying it, especially since my Cortef gave me horrible cystic acne. I appreciate your input.

  2. Christie McKeown says:

    Thanks for this! I was recently diagnosed with Addisons and have never heard of this hormone. My libido has decreased and weight has increased. I also feel like Im getting more hair growth.
    This completely makes sense now!

  3. MrsHjort says:

    Great video. I too struggle with this. I love my hubby, he is a wonderful attractive man in so many ways and it has dumbfounded me that I haven't felt drawn to him in that way for so long now (don't get me wrong, I'm like you, I enjoy it when it happens, but I don't long for it the way that he does). Then again I haven't felt anything like that towards anyone, so I have known that it was not about him or our relationship. Reading up on Addison's and Hypocortisolism, finding your channel… it has finally made me feel like I've found something that could potentially explain all of my weird symptoms (including this one) and it has been a load off my mind. Thank you for sharing. It's great that you're willing to talk about it and share your experience.

    Also, I had a talk to one of my doctors yesterday (lung/allergies specialist) and the endocrine referral is finally happening! We were waiting for a final word from my neurologist before (have been for 2 months now, ridiculous!) but since I have been researching hypocortisolism (which he had mentioned before) we talked about it and both agreed that would be the most likely culprit. I feel so relieved! It has been so frustrating waiting for so long for referrals, examinations and analyses and now I finally feel like we're nearing an answer. Keep your fingers crossed.

    Namaste 🙂

  4. mari sa says:

    Thank you so so much for this!! I couldn't find any information on this topic. I was told by my doctor to take 100mg too, but mine really meant that..glad I didn't try it! I think I will start low and then maybe build up.
    I really like your approach to the libido part..I sometimes feel somewhat ashamed but I'm working on it cause as you said "it's not my fault", it's what my body can or cannot handle right now and it's fine and it surely happens for a reason. For now I'm still struggeling but this video is really helpful and I thank you for sharing such an intimate part of your experience! Lots of love and positive energy to you my friend

Leave a Reply

Your email address will not be published. Required fields are marked *